Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Bad pain in buttocks and legs, broke an ankle. Had a steroid injection. Help?

hi i have had pain down the left side of my buttock and leg for 16 years it all started when broke my left ankle and ruptered the deltoid ligament on the left side of my leg,whilst playing soccer,about a year after this injury i played my first game after long hours of rehab . it was during my first game bacck i landed on my bottuck i dint feel any pain straight away but the next day was and foolowing weeks were horedous this was in 1995 ,in had a faciat lumber injection in my hip and 1 in the base of my spine ,i have had mri scans and xrays but nothing is showing up ,just recently i have had a steroid injection in my piriformus muscle and still am left scratching my head ,am due to see my specialist in febuary i have also recently seen a physio and stunned me by saying that problem could be machanical and that i have a serious sacrilliac joint injury ,17 years is alot of time to have pain ,please could you advise me on this matter because i am at my witts end thankyou
Asked On : Wed, 2 Jan 2013
Answers:  0 Views:  14 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor